# SDR NOCA3005

- Difficulty date: December 20, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Engine: Ge CF680C2B7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 141T699637
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FOUND NOSE GEAR DOOR LT AFT DOOR SUPPORT ROD BROKEN AT DOOR TO STRUT ATTACH POINT.
